# SDR 2007UALA01858

- Difficulty date: June 6, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 56,545 hours, 19,608 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LOWER SKIN ANTENNA CUTOUT CORRODED AT STA 1430 LBL 2.  MAJOR REPAIR ACCOMPLISHED:  REMOVED ANTENNA DOUBLER TO FACILITATE CORROSION REMOVAL.  FABRICATED & INSTALLED A NEW -31 DOUBLER.
